Korean J. Math.  Vol 19, No 4 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.4.

THE HOMOLOGY HOMOMORPHISM INDUCED BY HARER MAP

Deogju Lee, Yongjin Song

Abstract


We study a natural map from the braid group to the mapping class group which is called Harer map. It is rather new and different from the classical map which was studied in 1980’s by F. Cohen, J. Harer et al. We show that this map is homologically trivial for most coefficients by using the fact that this map factors through the symmetric group. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr